RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 2, Pages 317–320 (Mi dan9077)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Mappings with mean bounded distortion

A. V. Sycheva, A. N. Malyutinab

a Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk
b Tomsk State University V.V.Kuibyshev

Full text: PDF file (481 kB)

Bibliographic databases:
UDC: 517.53.517.947.42
Presented: М. М. Лаврентьев
Received: 06.06.1984

Citation: A. V. Sychev, A. N. Malyutina, “Mappings with mean bounded distortion”, Dokl. Akad. Nauk SSSR, 283:2 (1985), 317–320

Citation in format AMSBIB
\Bibitem{SycMal85}
\by A.~V.~Sychev, A.~N.~Malyutina
\paper Mappings with mean bounded distortion
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 2
\pages 317--320
\mathnet{http://mi.mathnet.ru/dan9077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804126}
\zmath{https://zbmath.org/?q=an:0592.30024}


Linking options:
  • http://mi.mathnet.ru/eng/dan9077
  • http://mi.mathnet.ru/eng/dan/v283/i2/p317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Malyutina, M. A. Elizarova, “Ob ekvivalentnosti analiticheskogo i geometricheskogo opredelenii otobrazhenii s $s$-usrednennoi kharakteristikoi”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2014, no. 1(27), 25–41  mathnet
  • Number of views:
    This page:18
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020